MathSciNet Relay Station
MathSciNet bibliographic data
MR466248 (57 #6128) 17B65 (47D10)
Hanscombe, K. P. Classification of involutive Banach-Lie algebras. Bull. Amer. Math. Soc. 83 (1977), no. 5, 1063–1065.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement